# SDR AALA201711209019

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 11,856 hours, 4,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID MIST LIKE FUMES DETECTED IN THE COCKPIT BETWEEN 3500 MSL AND TRUE RUNWAY.  NO ODOR DETECTED IN PASSENGER CABIN.  ACCOMPLISHED INSPECTION WITH BOTH PACKS ON,  CHECKED AIR CONDITIONING DISTRIBUTION  AREA, FORWARD AND AFT CARGO AVIONIC BAYS,  AND COCKPIT. NO ODOR PRESENT.  OPERATIONAL CHECKED GOOD.
